# SDR MASA2009120800342

- Difficulty date: December 8, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 23,293 hours, 19,828 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ASH FLT  7257 ORF-ORD - CREW REPORTED ON CLIMBOUT, WHEN THE LANDING GEAR SELECTED UP, THE MLG INDICATION BECAME WHITE WITH THE UP SYMBOL AND THE NOSE REMAINED DOWN AND GREEN.  THE GEAR DISAGREE WARNING MESSAGE ILLUMINATED ALONG WITH THE WARNING HORN AND GEAR DOOR WARNING.  CREW COMMANDED THE LANDING GEAR BACK DOWN AND THE MESSAGES EXTINGUISHED.  CREW THEN ELECTED TO RETURN TO ORF.  MX R2 NOSE LANDING GEAR EXTENSION PROX SWITCH MOUNTING BRACKET - GEAR SWINGS OK.
